Thunderstorm Wind, Custer
- When
- August 21, 5:48 PM MST
- Where
- Custer County, 0.84 mi NW of Miles City
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 46.410, -105.840
A thunderstorm producing a severe wind gust moved through Miles City.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BYZ wrote it up.
A thunderstorm producing a severe wind gust moved through Miles City.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before the first event at Aug 21, 1:55 PM MST, 3 hours 53 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
255 PM MDT SAT AUG 21 2010
.SHORT TERM...VALID FOR SUN AND MON...
UPPER LEVEL RIDGE SHIFTING FROM MONTANA INTO THE DAKOTAS THIS
AFTERNOON WITH LEESIDE AND THERMAL TROUGHING OVER CENTRAL MONTANA
PERMITTING DEEP MIXING AND DOWNSLOPING FLOW. FIRST 100 DEGREE DAY
OF THE YEAR HIT AT BILLINGS THIS AFTERNOON WITH RELATIVE HUMIDITY
VALUES HOVERING AROUND 10%. UPPER LEVEL MOISTURE OVER THE AREA IS
YIELDING SOME ISOLATED THUNDERSTORMS MAINLY WEST OF KBIL AND
EXPECT THIS ACTIVITY TO REMAIN HIGH BASED THROUGH THIS EVENING.
GUSTY SOUTHWEST WINDS THIS AFTERNOON WILL BEGIN TO SLACKEN THIS
EVENING BUT HUMIDITY VALUES WILL ONLY RECOVER TO AROUND 40 PERCENT
THIS EVENING WITH OVERNIGHT LOW TEMPERATURES AROUND 60. KEEPING
MENTION OF DRY THUNDERSTORMS IN THE EVENING SO THERE IS A
POTENTIAL FOR SOME GUSTY WINDS. EXPECT GUSTY SOUTHERLY WINDS TO
PERSIST OVER SOUTHEAST MONTANA TONIGHT DUE TO THE DEVELOPMENT OF A
LOW LEVEL JET WHICH SHOULD KEEP TEMPERATURES MILD AND HUMIDITIES
IN THE 30S.
SURFACE TROUGH TRIES TO FOLLOW THE UPPER RIDGE INTO THE DAKOTAS ON
SUNDAY BUT REAL PACIFIC FRONT IS LAGGING WELL BEHIND AND UNSTABLE
AIRMASS AND MIXING WILL PERMIT ANOTHER WARM DAY ON SUNDAY. WINDS
WILL BE MORE WESTERLY IN DIRECTION FOR MOST OF THE AREA. THIS WILL
TAKE THE EDGE OFF THE HOT WEATHER WITH COOLING ALOFT BEGINNING BUT
STILL SUPPORT FOR 90S FOR MANY AREAS. WITH THE HEIGHT FALLS THE
AIRMASS WILL BE MORE UNSTABLE AND THUNDERSTORM COVERAGE SHOULD
INCREASE BUT BETTER CHANCES FOR PRECIPITATION AND THUNDERSTORMS
WILL BE SUNDAY NIGHT. THE MAIN FRONTAL PUSH LOOKS TO REACH
BILLINGS AFTER 03Z AND THE MAIN WIND SHIFT ASSOCIATED WITH THE
FRONT IS GOING TO BE CHALLENGE TO DETERMINE AS WIND SHIFTS DUE TO
CONVECTION MAY OCCUR A COUPLE OF DIFFERENT TIMES. HAVE RAISED POPS
SUNDAY NIGHT TO ACCOUNT FOR THE BETTER CHANCE OF SHOWERS AND
THUNDERSTORMS.
MONDAY COOLER WEATHER WILL ARRIVE AND DRIER AIR WILL MOVE IN SO DO
NOT EXPECT MUCH IN THE WAY OF SHOWERS OR THUNDERSTORMS WITH THE
TROUGH AXIS PASSING OVER THE REGION. AM CONCERNED ABOUT HOW MUCH
HUMIDITY RECOVERS BEHIND THE FRONT AS THE SETUP FOR DEEP MIXING
DOWN OF STRONG MOMENTUM LOOKS POSSIBLE. THIS WOULD EXTEND THE
CHALLENGING FIRE WEATHER CONDITIONS AN ADDITIONAL DAY AND GIVEN
THE RECENT DRYING...IF PRECIPITATION DOES NOT ARRIVE SUNDAY NIGHT
MONDAY MIGHT HAVE TO EVALUATED POSSIBLE FIRE WEATHER HIGHLIGHTS.
MONDAY NIGHT...HEIGHTS REBUILD BUT A DRY NIGHT WILL CAUSE CLEARING
SKIES SKIES AND COOLER TEMPERATURES. BORSUM
.LONG TERM...VALID FOR TUE...WED...THU...FRI...SAT...
MADE A FEW ADJUSTMENTS TO THE EXTENDED PERIOD FORECAST DUE TO
INCREASING CONFIDENCE IN THE PATTERN FOR THE EARLY PORTION OF THE
PERIOD. UPPER RIDGING WILL BUILD OVER THE AREA INTO THU...BEFORE
FLOW ALOFT BECOMES WSW. EXPECT DRY WEATHER WITH A WARMING TREND
DURING THIS TIME. TUE WILL BE THE COOLEST DAY OF THE PERIOD AS THE
AIRMASS RECOVERS FROM A SYSTEM EARLIER IN THE WEEK. THE GOING HIGH
TEMPERATURES IN THE LOWER TO MID 80S LOOKED REASONABLE BASED ON
EXPECTED MIXDOWN TEMPERATURES. TEMPERATURES WILL THEN RETURN TO THE
90S FOR WED AND THU. RAISED LOW TEMPERATURES WED NIGHT WITH 850 MB
TEMPERATURES ABOVE 20 DEGREES C OVER MUCH OF THE AREA. THE GFS AND
ECMWF AGREED ON A HOT DAY FOR THU WITH 700 MB TEMPERATURES WELL INTO
THE TEENS C. GFS SOUNDINGS SHOWED DRY ADIABATIC MIXING TO ABOVE 700
MB. THUS HAVE TRENDED HIGHER WITH TEMPERATURES. NEXT UPPER TROUGH
WILL MOVE INTO THE AREA LATE IN THE WEEK. MODELS WERE NOT IN GOOD
AGREEMENT WITH THE HANDLING OF THE SYSTEM AND THE SUBSEQUENT
PATTERN...SO MADE NO CHANGES TO THE FORECAST LATE IN THE WEEK. ARTHUR
&&
.AVIATION...
EXPECT MOSTLY VFR CONDITIONS ACROSS THE AREA THROUGH THE PERIOD. A
SERIES OF DISTURBANCES AHEAD OF AN UPPER LEVEL TROUGH WILL
CONTINUE TO PRODUCE ISOLATED THUNDERSTORMS THROUGH THIS EVENING WITH
ERRATIC GUSTY WINDS OVER THE MOUNTAINS AND WESTERN HIGH
PLAINS...INCLUDING IN THE VICINITY OF KLVM AND KBIL. OUTSIDE OF
THUNDERSTORMS...GUSTY SOUTHWEST WINDS ARE LIKELY FROM KLVM TO KBIL
THROUGH THE EARLY EVENING. ALSO...GUSTY SOUTHEAST WINDS WILL
CONTINUE THROUGH EARLY EVENING IN THE KBHK REGION. MORE WIDELY
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY AFTERNOON
AHEAD OF A STRONG COLD FRONT. STC
&&
.PRELIMINARY POINT TEMP/POPS...
SUN MON TUE WED THU FRI SAT
-----------------------------------------------------------
BIL 063/094 056/077 050/081 055/092 060/099 061/092 056/087
12/T 42/T 10/U 00/U 01/U 12/T 21/U
LVM 056/083 048/073 037/082 045/090 052/094 051/088 047/084
22/T 42/T 10/U 00/U 02/T 22/T 22/T
HDN 062/099 058/079 050/084 053/093 058/099 058/095 055/087
12/T 42/T 10/U 00/U 01/U 12/T 21/U
MLS 063/098 059/077 051/082 054/092 061/099 063/093 058/086
01/B 42/T 10/U 00/U 01/U 12/T 21/U
4BQ 062/098 058/078 051/082 054/092 059/096 060/094 055/089
01/N 32/T 10/U 00/U 01/U 12/T 21/B
BHK 061/097 058/079 052/085 054/088 057/096 059/093 055/087
01/B 32/T 10/U 00/U 01/U 12/T 22/T
SHR 058/097 055/075 047/081 050/090 057/095 055/089 052/086
11/B 42/T 10/U 00/U 01/U 12/T 21/B
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR
ZONE 63.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 438 AM MDT SAT AUG 21 2010 MTZ028>042-056>058-063>068-WYZ098-099-221200- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 438 AM MDT SAT AUG 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT VERY HOT TEMPERATURES WILL BE OVER THE AREA TODAY AS HIGHS APPROACH 100 DEGREES. NEW RECORD HIGHS MAY BE ESTABLISHED FOR SOME LOCATIONS. HUMIDITIES WILL FALL TO AROUND 10 PERCENT. GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP IN THE AFTERNOON. ISOLATED THUNDERSTORMS WITH STRONG AND GUSTY WINDS WILL DEVELOP THIS AFTERNOON OVER THE WEST AND SHIFT INTO CENTRAL ZONES THIS EVENING. THIS WILL PROVIDE CHALLENGING FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG COLD FRONT WILL MOVE INTO THE AREA SUNDAY. THIS FRONT WILL BRING AN ABRUPT WIND SHIFT TO THE NORTHWEST SUNDAY AFTERNOON THROUGH MONDAY. SCATTERED THUNDERSTORMS WITH STRONG AND GUSTY WINDS ARE EXPECTED SUNDAY AFTERNOON AND NIGHT. THIS WILL CONTINUE TO PROVIDE CHALLENGING FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
229 PM MDT SAT AUG 21 2010
MTZ028-034-035-039-041-042-056-063-066>068-212130-
ABSAROKA/BEARTOOTH MOUNTAINS MT-BEARTOOTH FOOTHILLS MT-CRAZY
MOUNTAINS MT-EASTERN CARBON MT-GOLDEN VALLEY MT-JUDITH GAP
MT-NORTHERN STILLWATER MT-NORTHERN SWEET GRASS MT-RED LODGE FOOTHILLS
MT-SOUTHERN WHEATLAND MT-YELLOWSTONE MT-
229 PM MDT SAT AUG 21 2010
...SIGNIFICANT WEATHER ADVISORY FOR STILLWATER...GOLDEN VALLEY...
EASTERN PARK...SWEET GRASS...WHEATLAND...CARBON AND SOUTHWESTERN
YELLOWSTONE COUNTIES UNTIL 330 PM MDT...
AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
DEVELOPING THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES NORTHEAST
OF HARLOWTON TO 17 MILES NORTH OF COLUMBUS TO 6 MILES SOUTH OF RED
LODGE...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED IN AND NEAR THESE STORMS...AND
MAY EXTEND WELL AHEAD OF THE STORMS.
THESE STORMS WILL BE NEAR...
BEARCREEK...FRANKLIN...HALFBREED LAKE WILDLIFE...ROBERTS AND RYEGATE
AROUND 235 PM MDT.
BOYD AROUND 240 PM MDT.
BELFRY...CUSHMAN...JOLIET AND MOLT AROUND 250 PM MDT.
BELMONT...EAST BRIDGER...FROMBERG AND PARK CITY AROUND 255 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4670 10982 4670 10941 4676 10938 4676 10909
4601 10876 4499 10869 4499 10995 4504 11002
4503 11024 4578 11021 4625 11032 4672 11028
4676 10996
TIME...MOT...LOC 2027Z 250DEG 29KT 4668 10946 4588 10919
4512 10925SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
313 PM MDT SAT AUG 21 2010
MTZ035-212215-
YELLOWSTONE MT-
313 PM MDT SAT AUG 21 2010
...SIGNIFICANT WEATHER ADVISORY FOR YELLOWSTONE COUNTY UNTIL 415 PM
MDT...
AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF THUNDERSTORMS OVER WESTERN YELLOWSTONE COUNTY...OR 14
MILES WEST OF BILLINGS...MOVING NORTHEAST AT 35 MPH.
THESE THUNDERSTORMS ARE PRODUCING LITTLE RAINFALL...HOWEVER WIND
GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS. GUSTY WINDS WILL
PUSH OUT WELL AWAY FROM THE ACTUAL THUNDERSTORMS AND ANY RAINFALL.
IN ADDITION TO THE GUSTY WINDS OCCASIONAL CLOUD TO GROUND LIGHTNING
AND AREAS OF BLOWING DUST ARE POSSIBLE WITH THESE STORMS.
THIS STORM WILL BE NEAR...
BILLINGS WEST END AROUND 320 PM MDT.
ACTON AND COMANCHE AROUND 325 PM MDT.
BILLINGS HEIGHTS AND BILLINGS AROUND 330 PM MDT.
LOCKWOOD AROUND 335 PM MDT.
SHEPHERD AROUND 345 PM MDT.
HUNTLEY AROUND 350 PM MDT.
WORDEN AND BALLANTINE AROUND 400 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4598 10768 4598 10779 4590 10789 4589 10805
4552 10808 4546 10832 4547 10869 4552 10870
4555 10880 4563 10879 4562 10884 4570 10890
4613 10892 4613 10841 4623 10841 4625 10836
4626 10804 4639 10792 4639 10786
TIME...MOT...LOC 2110Z 234DEG 30KT 4583 10875SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
409 PM MDT SAT AUG 21 2010
MTZ029-042-063-212300-
GOLDEN VALLEY MT-JUDITH GAP MT-MUSSELSHELL MT-
409 PM MDT SAT AUG 21 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GOLDEN VALLEY AND
MUSSELSHELL COUNTIES UNTIL 500 PM MDT...
AT 406 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF SHOWERS AND THUNDERSTORMS OVER NORTHERN GOLDEN VALLEY AND
MUSSELSHELL COUNTIES...MOVING NORTHEAST AT 35 MPH.
THESE SHOWERS AND THUNDERSTORMS ARE PRODUCING LITTLE
RAINFALL...HOWEVER WIND GUSTS UP TO 50 MPH ARE POSSIBLE. GUSTY WINDS
WILL PUSH OUT WELL AWAY FROM THE ACTUAL SHOWERS AND THUNDERSTORMS
AND ANY RAINFALL. IN ADDITION TO THE GUSTY WINDS OCCASIONAL CLOUD TO
GROUND LIGHTNING AND AREAS OF BLOWING DUST ARE POSSIBLE WITH THE
THUNDERSTORMS.
AREAS AFFECTED BY THESE SHOWERS AND THUNDERSTORMS
INCLUDE...ROUNDUP...MELSTONE...KLEIN...DELPHIA AND MUSSELSHELL.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4675 10782 4660 10783 4659 10780 4640 10778
4634 10939 4675 10937
TIME...MOT...LOC 2204Z 238DEG 27KT 4649 10911SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
447 PM MDT SAT AUG 21 2010
MTZ029>031-035-038-039-057-212345-
EASTERN CARBON MT-MUSSELSHELL MT-NORTHERN BIG HORN MT-NORTHERN
ROSEBUD MT-SOUTHERN BIG HORN MT-TREASURE MT-YELLOWSTONE MT-
447 PM MDT SAT AUG 21 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROSEBUD...BIG
HORN...EASTERN CARBON...TREASURE...EASTERN YELLOWSTONE AND EASTERN
MUSSELSHELL COUNTIES UNTIL 545 PM MDT...
AT 440 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES
NORTHEAST OF MELSTONE TO 12 MILES EAST OF BALLANTINE TO 12 MILES
SOUTH OF PRYOR...AND MOVING EAST AT 40 MPH.
THESE SHOWERS AND THUNDERSTORMS ARE PRODUCING LITTLE
RAINFALL...HOWEVER WIND GUSTS UP TO 50 MPH ARE POSSIBLE. GUSTY WINDS
WILL PUSH OUT WELL AWAY FROM THE ACTUAL SHOWERS AND THUNDERSTORMS
AND ANY RAINFALL. IN ADDITION TO THE GUSTY WINDS OCCASIONAL CLOUD TO
GROUND LIGHTNING AND AREAS OF BLOWING DUST ARE POSSIBLE WITH THE
THUNDERSTORMS.
THESE STORMS WILL BE NEAR...
INGOMAR AROUND 450 PM MDT.
CUSTER AROUND 455 PM MDT.
BIGHORN AND MYERS AROUND 505 PM MDT.
HARDIN AND HYSHAM AROUND 510 PM MDT.
FORT SMITH AND SANDERS AROUND 520 PM MDT.
ST. XAVIER AND VANANDA AROUND 525 PM MDT.
BASCOM...CROW AGENCY AND MUDDY AROUND 530 PM MDT.
GARRYOWEN AROUND 540 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4686 10632 4577 10678 4509 10723 4510 10872
4676 10798 4676 10784 4685 10788 4688 10732
TIME...MOT...LOC 2244Z 277DEG 34KT 4676 10736 4588 10787
4524 10853SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
538 PM MDT SAT AUG 21 2010
MTZ030>032-035-038-057-058-220030-
CUSTER MT-NORTHERN BIG HORN MT-NORTHERN ROSEBUD MT-SOUTHERN BIG HORN
MT-SOUTHERN ROSEBUD MT-TREASURE MT-YELLOWSTONE MT-
538 PM MDT SAT AUG 21 2010
...SIGNIFICANT WEATHER ADVISORY FOR ROSEBUD...BIG HORN...TREASURE...
SOUTHEASTERN YELLOWSTONE AND NORTHWESTERN CUSTER COUNTIES UNTIL 630
PM MDT...
AT 535 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
HILLSIDE TO 15 MILES SOUTHEAST OF HYSHAM TO 5 MILES EAST OF PRYOR...
AND MOVING SOUTHEAST AT 25 MPH.
THESE SHOWERS AND THUNDERSTORMS ARE PRODUCING LITTLE
RAINFALL...HOWEVER WIND GUSTS UP TO 50 MPH ARE POSSIBLE. GUSTY WINDS
WILL PUSH OUT WELL AWAY FROM THE ACTUAL SHOWERS AND THUNDERSTORMS
AND ANY RAINFALL. IN ADDITION TO THE GUSTY WINDS OCCASIONAL CLOUD TO
GROUND LIGHTNING AND AREAS OF BLOWING DUST ARE POSSIBLE WITH THE
THUNDERSTORMS.
THESE STORMS WILL BE NEAR...
ANGELA AND HARDIN AROUND 550 PM MDT.
FORSYTH AROUND 555 PM MDT.
CARTERSVILLE AROUND 610 PM MDT.
CROW AGENCY...ROSEBUD AND ST. XAVIER AROUND 615 PM MDT.
FORT SMITH AROUND 620 PM MDT.
SHEFFIELD...HATHAWAY...COLSTRIP...HORTON...PARAGON AND GARRYOWEN
AROUND 630 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4684 10581 4683 10561 4668 10556 4667 10549
4662 10548 4657 10540 4572 10636 4502 10774
4519 10814 4521 10813 4522 10822 4538 10863
4625 10761 4687 10705 4687 10584
TIME...MOT...LOC 2337Z 305DEG 23KT 4682 10627 4609 10708
4539 10842SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
541 PM MDT SAT AUG 21 2010
MTZ029-220045-
MUSSELSHELL MT-
541 PM MDT SAT AUG 21 2010
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MUSSELSHELL COUNTY UNTIL
645 PM MDT...
AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 14 MILES EAST OF ROUNDUP...MOVING NORTHEAST AT 25 MPH.
SHOWERS AND THUNDERSTORMS ARE PRODUCING LITTLE RAINFALL...BUT WIND
GUSTS UP TO 50 MPH ARE POSSIBLE. GUSTY WINDS WILL PUSH OUT WELL AWAY
FROM THE ACTUAL SHOWERS AND THUNDERSTORMS AND ANY RAINFALL. IN
ADDITION TO THE GUSTY WINDS OCCASIONAL CLOUD TO GROUND LIGHTNING AND
AREAS OF BLOWING DUST ARE POSSIBLE WITH THE THUNDERSTORMS.
THIS STORM WILL BE NEAR...
DELPHIA AROUND 545 PM MDT.
MUSSELSHELL AROUND 555 PM MDT.
MELSTONE AROUND 625 PM MDT.
TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES
YOUR AREA.
LAT...LON 4646 10782 4629 10809 4628 10855 4672 10868
4673 10782
TIME...MOT...LOC 2338Z 230DEG 23KT 4643 10820The Glasgow radar (KGGW), 208 km away, was scanning. The volume nearest the first event began at 00:49 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Montana in 2010Every state in 2010This day in weather historyWarnings in Montana, August 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 250385.